| Model Number |
00711811 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their carr-locke injection needle was deployed successfully however, the needle would not retract after lifting the polyp.User facility personnel utilized another carr-locke injection needle, and the procedure was completed successfully.No report of injury.
Additional Manufacturer Narrative
The carr-locke injection needle subject of the reported event was discarded by user facility personnel and is not available for evaluation.As the device is not available for evaluation, a root cause cannot be determined.The carr-locke injection needle instructions for use states, "carefully remove the tip protector from the distal tip of the needle.Actuate the proximal luer back and forth, visually observing the needle being adequately advanced from the device's distal end.The spring-loaded handle assists in needle retraction; however, always visually check the retraction as well.Note: do not stretch the device because stretching may cause the needle projection length to be altered.Do not attempt to actuate the injection needle with the catheter in a straightened position.The injection needle has been engineered and manufactured with a specific "preload" that is necessary to assure the full projection and full retraction of the needle from the distal hub when the device is in very tortuous configurations." the device history record (dhr) was reviewed, and no abnormalities were noted.A complaint review was conducted and determined the event to be isolated for the subject lot.No additional issues have been reported.